MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. TRUETRACK; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. TRUETRACK; BLOOD GLUCOSE SYSTEM
Model Number TRUETRACK
Medical Device Problem Code Incorrect Or Inadequate Test Results (2456)
Health Effect - Clinical Codes Blurred Vision (2137); Tingling (2171)
Date of Event 01/15/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(manufacturer narrative = t, corrected data = f) (b)(4).Product not yet returned for evaluation.Most likely underlying root cause: mlc-21- improper technique of obtaining or applying blood sample.Test strip (b)(4).Note: manufacturer contacted customer on 1/19/2018 in a follow-up call in order to ensure the customer's condition since the initial call; customer condition improved.No symptoms or medical attention reported since the original call.
 
Event or Problem Description
Consumer reported complaint for erratic and low blood glucose results accompanied by symptoms.The customer is concerned with results obtained of 83, 94 and 206 mg/dl.The expected non-fasting blood glucose test result range is 120 to 130 mg/dl.The customer did report symptoms of blurry vision and tingling in hands.Medical attention is not reported as a result of the actual blood glucose results and reported symptoms.The product is stored by customer according to specification.The test strip lot manufacturer's expiration date is 05/16/2020 and open vial date is (b)(6) 2018.The meter memory was reviewed for previous test result history: (b)(6).Customer ran a blood test and the results are low and erratic.Customer is concern because her results are low after eating.Customer states that she normal take her blood sugar is 120-130 mg/dl non- fasting and she normally runs her test 45 mins to 1 hour and a half after eating.Customer results are not fasting.Customer ran several blood tests 200 mg/dl non-fasting then another blood test got 100/170 mg/dl.Customer tested 10 times in a row and got varying results.Customer have gestational diabetes and she is not taking any medications.Customer is having blurry vision and tingly hands.That why the doctor wants her to test.Customer states that she has these symptoms with all her pregnancy and doctor is aware of it.

Brand Name
TRUETRACK
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key7247865
Report Number1000113657-2018-00153
Device Sequence Number1223435
Product Code NBW
UDI-Device Identifier00011822577540
UDI-Public(01)00011822577540
Combination Product (Y/N)N
Initial Reporter StateMD
PMA/510(K) Number
K032657
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 02/07/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberTRUETRACK
Device Catalogue NumberA4H01-81
Device Lot NumberRU5198
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/15/2018
Initial Report FDA Received Date02/07/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1